# SDR CALA2025091508886

- Difficulty date: September 5, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 986 RBL 55 WEB UNDER R/H INNER CHORD HAS EXFOLIATED  CORROSION.   REMOVED AND REPLACED WEB AT AFT CABIN STA 986 RBL 55  UNDER R/H INNER CHORD IAW SRM 51-40-02-G0-0 AND DWG 147A8501 SHEET 25.
